# SDR SWAA2016060152192

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 12,755 hours, 5,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING AT ROW 29 DEF.  INSTALLED LENS IAW MM.
